# SDR F3LA98083

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED CRACK ON INTERCOSTAL, AFT SIDE AT BS 294.5 STRINGER 7L.  MAINTENANCE REMOVED INTERCOSTAL, FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-30-2 AND 53-10-3 FIG 2.  (M)
